MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. COALITION MIS; ORTHOPAEDIC INORGANIC IMPLANT INSERTER/EXTRACTOR, REUSABLE

GLOBUS MEDICAL, INC. COALITION MIS; ORTHOPAEDIC INORGANIC IMPLANT INSERTER/EXTRACTOR, REUSABLE
Model Number 6136.2020
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No part was returned for evaluation and no additional information was available.This evaluation determined that this failure was within expected risk; therefore, no further actions will be taken at this time.
 
Event or Problem Description
It was reported that one of the stoppers of the implant inserter snapped off.The implant inserter stopper, one of them snapped off after inserting the implant, the surgeon noticed it, and he looked for it around the operative site, but he can't find it, and he did an x-ray on the patient and nothing can be found on the patient.
 
Additional Manufacturer Narrative
No part was returned for evaluation and no additional information was available.This evaluation determined that this failure was within expected risk; therefore, no further actions will be taken at this time.Further information was able to be received on 18 dec 2025, the part was a custom freehand inserter.The instrument fractured before the case, but the surgeon noticed during the case and was concerned.As previously reported, there was nothing left in the patient.The following sections were updated for this supplemental report: b4, e1, g3, g6, h2, h10.
 
Event or Problem Description

Brand Name
COALITION MIS
Common Device Name
ORTHOPAEDIC INORGANIC IMPLANT INSERTER/EXTRACTOR, REUSABLE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key23827219
Report Number3004142400-2025-00298
Device Sequence Number13000532
Product Code LXH
UDI-Device Identifier00889095306194
UDI-Public00889095306194
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K151939
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6136.2020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown